# SDR MASA2010092801042

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 19,099 hours, 13,027 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72471OP
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR TO OPEN PLACARD DAMAGED.  MX REMOVED AND REPLACED MED "TO OPEN" PLACARD.
